# SDR SWIA201024217

- Difficulty date: April 20, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 29,156 hours, 41,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FRAME 36 FLOORBOARD BUTT STRAP BEAM CORRODED BETWEEN FLOOR STRINGERS 151 AND 181.  (C CHECK)REPLACED FLOORBOARD BUTT STRAP BEAM.
